Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 2006, Article ID 84640, 15 pages
http://dx.doi.org/10.1155/JAMSA/2006/84640

Quasi-stationary distributions for birth-death processes with killing

1Department of Mathematical Sciences, Durham University, Durham DH1 3LE, UK
2Department of Applied Mathematics, University of Twente, P.O. Box 217, Enschede 7500, AE, The Netherlands

Received 9 January 2006; Revised 9 June 2006; Accepted 28 July 2006

Copyright © 2006 Pauline Coolen-Schrijner and Erik A. van Doorn. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [7 citations]

The following is the list of published articles that have cited the current article.

  • Yangrong Li, and Jia Li, “Criteria for Feller transition functions,” Journal of Mathematical Analysis and Applications, vol. 359, no. 2, pp. 653–665, 2009. View at Publisher · View at Google Scholar
  • Farida N. Enikeeva, Konstantin V. Severinov, and Mikhail S. Gelfand, “Restriction–modification systems and bacteriophage invasion: Who wins?,” Journal of Theoretical Biology, vol. 266, no. 4, pp. 550–559, 2010. View at Publisher · View at Google Scholar
  • Tien Van Do, “An initiative for a classified bibliography on G-networks,” Performance Evaluation, vol. 68, no. 4, pp. 385–394, 2011. View at Publisher · View at Google Scholar
  • Erik A. van Doorn, “Conditions for the existence of quasi-stationary distributions for birth–death processes with killing,” Stochastic Processes and their Applications, vol. 122, no. 6, pp. 2400–2410, 2012. View at Publisher · View at Google Scholar
  • A. Eriksson, F. Elías-Wolff, and B. Mehlig, “Metapopulation dynamics on the brink of extinction,” Theoretical Population Biology, vol. 83, pp. 101–122, 2013. View at Publisher · View at Google Scholar
  • Erik A. Van Doorn, and Philip K. Pollett, “Quasi-stationary distributions for discrete-state models,” European Journal of Operational Research, vol. 230, no. 1, pp. 1–14, 2013. View at Publisher · View at Google Scholar
  • Anyue Chen, Kai Wang Ng, and Hanjun Zhang, “Uniqueness and Decay Properties of Markov Branching Processes with Disasters,” Journal of Applied Probability, vol. 51, no. 3, pp. 613–624, 2018. View at Publisher · View at Google Scholar